# SDR UALA2012070103498

- Difficulty date: June 27, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N855UA
- Make and model: Airbus A319-131
- Aircraft serial: 1737
- Aircraft time: 35,150 hours, 14,334 cycles
- Engine: Iae V2522A5
- System (JASC): 2730 · Elevator Control System
- Part: Valve
- Part number: 7319604
- Part serial: 2288
- Condition: Failed
- Location: Elevators
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

CHRONIC MODERATE AIRFRAME VIBRATION.  SLIGHT RUDDER INPUT CEASES VIBRATION.   REPLACED BOTH ELEVATOR SERVO CONTROL VALVES PER MM.
